# SDR CALA2008120301122

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N68159
- Make and model: Boeing 767224
- Aircraft serial: 30438
- Aircraft time: 33,818 hours, 5,108 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5107
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - FLOOR SUPPORT FOUND CORRODED AT BS 303 BETWEEN LBL 20-35.  CABIN FLOOR SUPPORT BEAM STA 303 LBL 20 TO LBL 60 REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201 AND HFEC NO CRACK FOUND.
